MathSciNet Relay Station
MathSciNet bibliographic data
MR1614003 30F40 (20H10 58F11)
Maubon, Julien Geometrically finite Kleinian groups: the completeness of Nayatani's metric. C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 10, 1065–1070.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement